Alert archive / Missouri / Frost Advisories in 2011
Frost Advisory 1, NWS Kansas City, MO
NWS Kansas City, MO issued this frost advisory at May 2, 2011, 2:52 PM CDT for 20 counties in Missouri; Atchison County, Doniphan County, Kansas. It took effect at May 3, 2011, 3:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2011, 2:52 PM CDT (19:52 UTC)
- In effect from
- May 3, 2011, 3:00 AM CDT
- Expired
- May 3, 2011, 8:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Kansas City, MO
All 22 counties
Atchison County, KS, Doniphan County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Caldwell County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Holt County, MO, Linn County, MO, Livingston County, MO, Mercer County, MO, Nodaway County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2164 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- -183 m²/s²
- 0-3 km storm-relative helicity
- -140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
949 WWUS73 KEAX 021952 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 252 PM CDT MON MAY 2 2011 ...AREAS OF FROST EXPECTED TONIGHT AND TUESDAY MORNING... HIGH PRESSURE WILL BUILD INTO THE REGION OVERNIGHT...RESULTING IN MOSTLY CLEAR SKIES AND LIGHT NORTH WINDS. THIS WILL BE FAVORABLE FOR FROST FORMATION LATE TONIGHT AND EARLY TUESDAY. KSZ025-102-MOZ001>008-011>017-020>024-030600- /O.NEW.KEAX.FR.Y.0001.110503T0800Z-110503T1300Z/ ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON- MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY- SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO- INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON... POLO...CHILLICOTHE...BROOKFIELD 252 PM CDT MON MAY 2 2011 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY. * TEMPERATURE: OVERNIGHT LOWS ARE FORECAST TO FALL BETWEEN 32 AND 35 DEGREES. * IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. THIS WILL POSE A THREAT TO TENDER PLANTS AND VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HAWBLITZEL
3 follow-up statements
341 WWUS73 KEAX 030314 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1014 PM CDT MON MAY 2 2011 ...AREAS OF FROST EXPECTED TONIGHT AND TUESDAY MORNING... HIGH PRESSURE WILL BUILD INTO THE REGION OVERNIGHT...RESULTING IN MOSTLY CLEAR SKIES AND LIGHT NORTH WINDS. THIS WILL BE FAVORABLE FOR FROST FORMATION LATE TONIGHT AND EARLY TUESDAY. KSZ025-102-MOZ001>008-011>017-020>024-031115- /O.CON.KEAX.FR.Y.0001.110503T0800Z-110503T1300Z/ ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON- MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY- SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO- INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON... POLO...CHILLICOTHE...BROOKFIELD 1014 PM CDT MON MAY 2 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY. * TEMPERATURE: OVERNIGHT LOWS ARE FORECAST TO FALL BETWEEN 32 AND 35 DEGREES...WITH THE MOST CRITICAL TIME PERIOD BETWEEN 3 AND 8 AM. * IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. THIS WILL POSE A THREAT TO TENDER PLANTS AND VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BOOKBINDER
891 WWUS73 KEAX 030815 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 315 AM CDT TUE MAY 3 2011 ...AREAS OF FROST EXPECTED THIS MORNING AND WEDNESDAY MORNING... AREAS OF FROST ARE EXPECTED IN NORTHERN MISSOURI AND NORTHEAST KANSAS THIS MORNING AND CENTRAL MISSOURI MISSOURI TOMORROW MORNING. SURFACE HIGH PRESSURE WILL SLOWLY DRIFT ACROSS THE REGION BRINGING CLEAR SKIES AND LIGHT WINDS...WHICH WILL LEAD TO CONDITIONS AND FROST...ESPECIALLY IN LOW LYING AREAS. MOZ007-008-016-017-024-031615- /O.NEW.KEAX.FR.Y.0002.110504T0800Z-110504T1300Z/ /O.CON.KEAX.FR.Y.0001.000000T0000Z-110503T1300Z/ PUTNAM-SCHUYLER-SULLIVAN-ADAIR-LINN MO- INCLUDING THE CITIES OF...UNIONVILLE...LANCASTER...DOWNING... MILAN...GREEN CITY...KIRKSVILLE...BROOKFIELD 315 AM CDT TUE MAY 3 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TEMPERATURE: OVERNIGHT LOWS ARE FORECAST TO FALL BETWEEN 32 AND 35 DEGREES...WITH THE MOST CRITICAL TIME PERIOD BETWEEN 3 AND 8 AM. * IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. THIS WILL POSE A THREAT TO TENDER PLANTS AND VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED $$ MOZ025-032-033-039-040-045-046-031615- /O.NEW.KEAX.FR.Y.0002.110504T0800Z-110504T1300Z/ MACON-CHARITON-RANDOLPH-SALINE-HOWARD-PETTIS-COOPER- INCLUDING THE CITIES OF...MACON...LA PLATA...SALISBURY... KEYTESVILLE...MOBERLY...MARSHALL...FAYETTE...NEW FRANKLIN... SEDALIA...BOONVILLE 315 AM CDT TUE MAY 3 2011 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. * TEMPERATURE: OVERNIGHT LOWS WILL RANGE FROM 32 AND 35 DEGREES. * IMPACTS: AREAS OF FROST IN LOW LYING AREAS MAY THREATEN TENDER VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ025-102-MOZ001>006-011>015-020>023-031300- /O.CON.KEAX.FR.Y.0001.000000T0000Z-110503T1300Z/ ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON- MERCER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON- INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... MOUND CITY...OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT... TRENTON...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO...CHILLICOTHE 315 AM CDT TUE MAY 3 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TEMPERATURE: OVERNIGHT LOWS ARE FORECAST TO FALL BETWEEN 32 AND 35 DEGREES...WITH THE MOST CRITICAL TIME PERIOD BETWEEN 3 AND 8 AM. * IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. THIS WILL POSE A THREAT TO TENDER PLANTS AND VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
521 WWUS73 KEAX 031258 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 758 AM CDT TUE MAY 3 2011 ...AREAS OF FROST EXPECTED THIS MORNING AND WEDNESDAY MORNING... AREAS OF FROST WILL DISSIPATE SOON THIS MORNING...BUT IS EXPECTED TO REDEVELOP ACROSS CENTRAL MISSOURI MISSOURI WEDNESDAY MORNING. SURFACE HIGH PRESSURE WILL SLOWLY DRIFT ACROSS THE REGION BRINGING CLEAR SKIES AND LIGHT WINDS...WHICH WILL LEAD TO CONDITIONS AND FROST...ESPECIALLY IN LOW LYING AREAS. MOZ007-008-016-017-024-032100- /O.EXP.KEAX.FR.Y.0001.000000T0000Z-110503T1300Z/ /O.CON.KEAX.FR.Y.0002.110504T0800Z-110504T1300Z/ PUTNAM-SCHUYLER-SULLIVAN-ADAIR-LINN MO- INCLUDING THE CITIES OF...UNIONVILLE...LANCASTER...DOWNING... MILAN...GREEN CITY...KIRKSVILLE...BROOKFIELD 758 AM CDT TUE MAY 3 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. * TEMPERATURE: OVERNIGHT LOWS ARE FORECAST TO FALL BETWEEN 32 AND 35 DEGREES WEDNESDAY MORNING...WITH THE MOST CRITICAL TIME PERIOD BETWEEN 3 AND 8 AM. * IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. THIS WILL POSE A THREAT TO TENDER PLANTS AND VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ025-102-MOZ001>006-011>015-020>023-031400- /O.EXP.KEAX.FR.Y.0001.000000T0000Z-110503T1300Z/ ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON- MERCER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON- INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... MOUND CITY...OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT... TRENTON...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO...CHILLICOTHE 758 AM CDT TUE MAY 3 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. * TEMPERATURE: TEMPERATURES WILL RISE ABOVE THE FREEZING MARK BY MID- MORNING...ALLOWING ANY FROST THAT FORMED OVERNIGHT TO DISSIPATE. * IMPACTS: THE RISK OF DAMAGING TENDER VEGETATION WILL DIMINISH SOON AS THE SUN CONTINUES TO WARM THE LOW LEVEL ATMOSPHERE. $$ MOZ025-032-033-039-040-045-046-032100- /O.CON.KEAX.FR.Y.0002.110504T0800Z-110504T1300Z/ MACON-CHARITON-RANDOLPH-SALINE-HOWARD-PETTIS-COOPER- INCLUDING THE CITIES OF...MACON...LA PLATA...SALISBURY... KEYTESVILLE...MOBERLY...MARSHALL...FAYETTE...NEW FRANKLIN... SEDALIA...BOONVILLE 758 AM CDT TUE MAY 3 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. * TEMPERATURE: OVERNIGHT LOWS WILL RANGE FROM 32 AND 35 DEGREES. * IMPACTS: AREAS OF FROST IN LOW LYING AREAS MAY THREATEN TENDER VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SF
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this frost advisory went out at May 2, 12:29 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, May 2, 12:29 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1229 PM CDT MON MAY 2 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... SHORT TERM (TODAY THROUGH TUESDAY)... JUST A FEW LINGERING MIDDLE LEVEL CLOUDS IN EXTREME SOUTHERN CWA REMAIN IN THE WAKE OF FRONTAL BOUNDARY THAT MOVED THROUGH OVER THE WEEKEND. UPPER TROUGH AXIS IN NORTHERN PLAINS WILL DRIFT TO THE SOUTHEAST OVER THE GREAT LAKES AND DRAG 850 MB COLDER AIR DOWN INTO THE UPPER MISSISSIPPI VALLEY...THEREFORE SURFACE TEMPS WILL BE THE CHALLENGE FOR THE SHORT TERM. BY EVENING WINDS WILL BE VERY LIGHT AS SURFACE GRADIENT BECOMES NIL UNDER SURFACE HIGH...ALONG WITH CLEAR SKIES...WILL SEE SOME PATCHY FROST IN NORTHERN ZONES TONIGHT. WILL JUST MENTION THIS IN THE FORECAST AND WILL NOT ISSUE A FROST ADVISORY BUT THE DAY SHIFT WILL RE-EVALUATE. ON TUESDAY...SURFACE HIGH REMAINS OVER THE AREA SO WE SHOULD SEE PLENTY OF SUN AND LIGHT NORTHWEST WIND...THE 850 MB TEMPS REMAIN AROUND ZERO TO AROUND MINUS 2 DEG C OVER NORTHERN MISSOURI SO THE SURFACE TEMPERATURES WILL ONLY BE AROUND 5 OR SO DEGREES WARMER THAN TODAY. SURFACE HIGH WILL SLOWLY DRIFT SOUTH AND EAST OVERNIGHT...WILL HAVE TO MONITOR FOR POSSIBLE FROST TUESDAY NIGHT AS WELL. MEDIUM RANGE (WEDNESDAY THROUGH SUNDAY)... UPPER RIDGE AXIS EDGES OUT OF CENTRAL PLAINS ON WEDNESDAY AND MOVES JUST EAST OF THE CWA BY THURSDAY MORNING. RETURN LOW LEVEL SOUTHERLY FLOW WILL PULL A SURFACE WARM FRONT THROUGH THE AREA AND ALONG WITH IT SOME INCREASE IS MOISTURE AS EARLY AS LATE WEDNESDAY NIGHT. FAIRLY DEEP UPPER LOW OVER WINNIPEG USHERS A TROUGH AXIS THROUGH THE CENTRAL US AND BECOMES SOMEWHAT NEGATIVELY TILTED ON THURSDAY. THIS MAY FAVOR THE NAM WHICH IS SOMEWHAT SLOWER THAN ECMWF. MEANWHILE THE GFS DOES NOT DEVELOP THE SYSTEM DEEPLY INTO THE CENTRAL PLAINS SO THAT SOLUTION KEEPS PRECIP NORTH AND MOVING PROGRESSIVELY EAST. WILL LEAN TOWARDS THE NAM AT THIS TIME AND GO WITH CHANCE POPS ON WED NIGHT AND THURSDAY. AFTER THAT...FLOW BECOMES SIGNIFICANTLY MORE ZONAL AND SO TIMING OF SHORTWAVES EMBEDDED WILL BE DIFFICULT. HOWEVER...IT IS LIKELY THAT ANOTHER WEAK WAVE WILL TRAVERSE THE AREA AS EARLY AS LATE FRIDAY NIGHT IN THE HIGH SPEED UPPER FLOW. TEMPERATURES WILL MODERATE BY THE END OF THE WEEK INTO THE 70S. ADOLPHSON && .AVIATION... WITH HIGH PRESSURE BUILDING IN FROM THE NORTHWEST...WINDS WILL REMAIN LIGHT FROM THE NORTH...AND CONDITIONS WILL REMAIN VFR. ONE EXCEPTION MAY BE LIGHT FOG AROUND SUNRISE AT RIVER VALLEY LOCATIONS SUCH AS STJ. AT THIS TIME...LOW LEVEL MOISTURE LOOKS TO BE LOW ENOUGH SO THAT BR DOES NOT APPEAR WARRANTED. HAWBLITZEL && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 2, 1:00 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT MON MAY 2 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-031115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 100 PM CDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF FROST ARE POSSIBLE LATE TONIGHT AND EARLY TUESDAY MORNING AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S UNDER CLEAR SKIES AND LIGHT WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY...AS WELL AS SATURDAY AND SUNDAY. THE CHANCES FOR ANY SEVERE THUNDERSTORMS APPEAR LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HAWBLITZEL
Nearby
Frost Advisories in Missouri, 2011Frost Advisories in Kansas, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.